MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. CRVD REINF CUFF ET 7.0MM; Tube, tracheal (w/wo connector)

TELEFLEX MEDICAL SDN. BHD. CRVD REINF CUFF ET 7.0MM; Tube, tracheal (w/wo connector)
Model Number IPN040969
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the doctor found cuff leakage before using on patient when in a clinical setting before using on patient.It was changed to a new one.No impact on patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The batch card(s) for the complaint lot(s) was reviewed and the products were meeting the released specifications.It was reported that "the doctor found cuff leakage when doing clinical setting before using on patient.Then changed new one.No impact on patient.Involved 1 pc." one actual sample was returned for investigation.Visual inspection was performed on the sample and found no abnormality.The cuff was inflated using endotest at 25mbar and it was able to maintain its pressure at 25mbar.The cuff was then placed under water for a water leak test and there were no bubbles flowing out from the cuff indicating no leak.In conclusion, the complaint reported cuff leak during clinical setting before use on patient.One piece of actual sample was returned for investigation.Based on the investigation conducted, defect mode could not be confirmed.
 
Event or Problem Description

Brand Name
CRVD REINF CUFF ET 7.0MM
Common Device Name
Tube, tracheal (w/wo connector)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15934212
Report Number8040412-2022-00333
Device Sequence Number4467849
Product Code BTR
UDI-Device Identifier24026704340969
UDI-Public14026704340962
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040969
Device Catalogue Number103902-000070
Device Lot NumberKME21L1297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown